Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 15, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Torification and factorization of birational maps
Dan Abramovich, Kalle Karu, Kenji Matsuki and Jaroslaw Wlodarczyk.
J. Amer. Math. Soc. 15 (2002), 531-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896232
The method of alternating projections and the method of subspace corrections in Hilbert space
Jinchao Xu and Ludmil Zikatanov.
J. Amer. Math. Soc. 15 (2002), 573-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896233
Singularities of pairs via jet schemes
Mircea Mustata.
J. Amer. Math. Soc. 15 (2002), 599-615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896234
Blow up in finite time and dynamics of blow up solutions for the $L^{2}$–critical generalized KdV equation
Yvan Martel and Frank Merle.
J. Amer. Math. Soc. 15 (2002), 617-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896235
Growth of solutions for QG and 2D Euler equations
Diego Cordoba and Charles Fefferman.
J. Amer. Math. Soc. 15 (2002), 665-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896236
Supersingular elliptic curves, theta series and weight two modular forms
Matthew Emerton.
J. Amer. Math. Soc. 15 (2002), 671-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896237
Construction of discrete series for classical $p$-adic groups
Colette Moeglin and Marko Tadic.
J. Amer. Math. Soc. 15 (2002), 715-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1896238